Alert archive / Florida / Wind Advisories in 2007
Wind Advisory 4, NWS Miami, FL
NWS Miami, FL issued this wind advisory at Oct 30, 2007, 5:33 AM EDT for Broward County, Miami-Dade County, Palm Beach County, Florida. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- Oct 30, 2007, 5:33 AM EDT (09:33 UTC)
- Expired
- Nov 1, 2007, 6:00 AM EDT
- In force
- 48 hr
- Issued by
- NWS Miami, FL
Counties Broward County, FL, Miami-Dade County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 59 km from the middle of the area, began a volume at 09:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 9.6 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 66 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 1037 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -69 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KMFL 300933 NPWMFL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 533 AM EDT TUE OCT 30 2007 FLZ068-072-074-168-172>174-302200- /O.UPG.KMFL.HW.A.0001.071031T0000Z-071101T0000Z/ /O.NEW.KMFL.WI.Y.0004.071030T0933Z-071031T2200Z/ METRO PALM BEACH-METRO BROWARD-METRO MIAMI DADE- COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- FAR SOUTH MIAMI DADE- INCLUDING THE CITIES OF...WEST PALM BEACH...COCONUT CREEK... FORT LAUDERDALE...HOLLYWOOD...PEMBROKE PINES...MIAMI...JUPITER... PALM BEACH...BOCA RATON...POMPANO BEACH...FORT LAUDERDALE BEACH... HOLLYWOOD BEACH...AVENTURA...MIAMI BEACH...CORAL GABLES... CUTLER BAY...HOMESTEAD...FLORIDA CITY...EVERGLADES NATIONAL PARK 533 AM EDT TUE OCT 30 2007 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT WEDNESDAY... TROPICAL STORM NOEL IS FORECAST TO MOVE ACROSS THE NORTHWEST BAHAMAS WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING BEFORE BEGINNING TO MOVE NORTHEAST TOWARDS OPEN WATER OVERNIGHT. DESPITE THE FACT THAT THE FORECAST TRACK MAINTAINS TROPICAL STORM FORCE WINDS WELL OFFSHORE THE SOUTHEAST FLORIDA COAST...THE COMBINATION OF NOEL WITH HIGH PRESSURE ACROSS THE SOUTHEAST WILL RESULT IN STRONG PRESSURE GRADIENT THAT WILL RESULT IN WINDS INCREASING TO 25 TO 35 MPH WITH GUSTS IN EXCESS OF 40 MPH POSSIBLE BEGINNING TODAY AND THROUGH WEDNESDAY EVENING BEFORE THE STORM BEGINS TO MOVE AWAY FROM THE AREA. THEREFORE...A WIND ADVISORY HAS NOW BEEN PUT INTO EFFECT FOR THE SOUTHEAST FLORIDA COAST FROM TODAY THROUGH AT LEAST WEDNESDAY. IT IS IMPORTANT TO UNDERSTAND THAT THE FORECAST WINDS ARE THEREFORE NOT ASSOCIATED WITH THE INNER CIRCULATION OF NOEL BUT RATHER WITH THE LARGE SCALE PRESSURE GRADIENT BETWEEN NOEL AND A HIGH PRESSURE SYSTEM ACROSS THE SOUTHEAST. THEREFORE...A WIND ADVISORY...AND NOT A TROPICAL STORM WATCH...IS NOW IN EFFECT BECAUSE THE STRONG WINDS WILL BEGIN TO BE FELT ACROSS THE AREA TODAY WELL IN ADVANCED AND AWAY FROM THE STORM. HOWEVER...GIVEN THE UNCERTAINTY IN THE FORECAST TRACK...THIS ADVISORY COULD BE UPGRADED TO A TROPICAL STORM WATCH OR WARNING LATER TODAY IF THE FORECAST TRACK BEGINS TO SHIFT TOWARDS THE WEST PLACING SOUTHEAST FLORIDA WITHIN THE INNER CIRCULATION OF NOEL. A WIND ADVISORY MEANS THAT WINDS OF 25 TO 40 MPH WITH HIGHER GUSTS ARE POSSIBLE ACROSS THE AREA. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND SECURE LOOSE OBJECTS AROUND THE HOME OUTDOORS. $$ FLZ067-071-073-302200- /O.EXT.KMFL.HW.A.0001.071031T0000Z-071031T2200Z/ INLAND PALM BEACH-INLAND BROWARD-INLAND MIAMI DADE- INCLUDING THE CITIES OF...PAHOKEE...SOUTH BAY...BELLE GLADE... MICCOSUKEE INDIAN RESERVATION...SHARK VALLEY 533 AM EDT TUE OCT 30 2007 ...HIGH WIND WATCH NOW IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY AFTERNOON... STRONG HIGH PRESSURE WILL CONTINUE IN PLACE ACROSS THE MID ATLANTIC STATES. MEANWHILE...TROPICAL STORM NOEL WILL CONTINUE TO MOVE ON A NORTHWEST TRACK EAST OF THE AREA ACROSS THE NORTHWEST BAHAMAS WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. EVEN IF NOEL STAYS ON THIS PROJECTED PATH...THE PRESSURE GRADIENT WILL BE TIGHT ACROSS THE AREA. THIS COULD RESULT IN BREEZY TO WINDY CONDITIONS WITH STRONG NORTHEAST WINDS POSSIBLE ACROSS INLAND PALM BEACH...INLAND BROWARD...AND INLAND MIAMI- DADE COUNTIES...ALTHOUGH THESE WINDS MAY NOT DIRECTLY BE ASSOCIATED WITH THE TROPICAL STORM. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF UP TO 40 MPH...WITH HIGHER GUSTS MAY OCCUR AND THEREFORE A HIGH WIND WATCH HAS BEEN PUT IN PLACE FOR THE AREA. CONTINUE TO MONITOR THE LATEST FORECASTS IN CASE THIS WATCH IS UPGRADED TO A WIND ADVISORY OR EVEN TROPICAL STORM WARNINGS LATER ON SHOULD NOEL MOVE FARTHER LEFT OF THE FORECAST TRACK. $$
7 follow-up statements
000 WWUS72 KMFL 301858 NPWMFL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 258 PM EDT TUE OCT 30 2007 FLZ067-071-073-310300- /O.UPG.KMFL.HW.A.0001.071031T0000Z-071031T2200Z/ /O.EXA.KMFL.WI.Y.0004.000000T0000Z-071031T2200Z/ INLAND PALM BEACH-INLAND BROWARD-INLAND MIAMI DADE- INCLUDING THE CITIES OF...PAHOKEE...SOUTH BAY...BELLE GLADE... MICCOSUKEE INDIAN RESERVATION...SHARK VALLEY 258 PM EDT TUE OCT 30 2007 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. TROPICAL STORM NOEL IS FORECAST TO MOVE ACROSS THE NORTHWEST BAHAMAS WEDNESDAY EVENING AND THEN MOVE NORTHEAST TOWARDS OPEN WATER THURSDAY. DESPITE THE FACT THAT THE FORECAST TRACK MAINTAINS TROPICAL STORM FORCE WINDS WELL OFFSHORE THE SOUTHEAST FLORIDA COAST...THE COMBINATION OF NOEL WITH HIGH PRESSURE ACROSS THE SOUTHEAST UNITED STATES WILL RESULT IN STRONG PRESSURE GRADIENT THAT WILL RESULT IN WINDS 25 TO 35 MPH WITH GUSTS IN EXCESS OF 40 MPH POSSIBLE BEGINNING THROUGH WEDNESDAY EVENING BEFORE THE STORM BEGINS TO MOVE AWAY FROM THE AREA. SINCE SUSTAINED WINDS OF 40 MPH OR GREATER ARE NO LONGER EXPECTED...THE HIGH WIND WATCH THAT WAS IN EFFECT FOR THIS AREA HAS BEEN CANCELED AND A WIND ADVISORY HAS NOW BEEN PUT INTO EFFECT INSTEAD FOR THE INLAND SECTIONS OF PALM BEACH...BROWARD AND MIAMI-DADE COUNTIES FROM THIS EVENING THROUGH AT LEAST WEDNESDAY AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 25 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ FLZ068-072-074-168-172>174-310300- /O.CON.KMFL.WI.Y.0004.000000T0000Z-071031T2200Z/ METRO PALM BEACH-METRO BROWARD-METRO MIAMI DADE- COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- FAR SOUTH MIAMI DADE- INCLUDING THE CITIES OF...WEST PALM BEACH...COCONUT CREEK... FORT LAUDERDALE...HOLLYWOOD...PEMBROKE PINES...MIAMI...JUPITER... PALM BEACH...BOCA RATON...POMPANO BEACH...FORT LAUDERDALE BEACH... HOLLYWOOD BEACH...AVENTURA...MIAMI BEACH...CORAL GABLES... CUTLER BAY...HOMESTEAD...FLORIDA CITY...EVERGLADES NATIONAL PARK 258 PM EDT TUE OCT 30 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT WEDNESDAY... TROPICAL STORM NOEL IS FORECAST TO MOVE ACROSS THE NORTHWEST BAHAMAS WEDNESDAY EVENING AND THEN MOVE NORTHEAST TOWARDS OPEN WATER THURSDAY. DESPITE THE FACT THAT THE FORECAST TRACK MAINTAINS TROPICAL STORM FORCE WINDS WELL OFFSHORE THE SOUTHEAST FLORIDA COAST...THE COMBINATION OF NOEL WITH HIGH PRESSURE ACROSS THE SOUTHEAST UNITED STATES WILL RESULT IN STRONG PRESSURE GRADIENT THAT WILL RESULT IN WINDS 25 TO 35 MPH WITH GUSTS IN EXCESS OF 40 MPH POSSIBLE THROUGH WEDNESDAY EVENING BEFORE THE STORM BEGINS TO MOVE AWAY FROM THE AREA. SINCE SUSTAINED WINDS OF 40 MPH OR GREATER ARE NO LONGER EXPECTED...THE HIGH WIND WATCH THAT WAS IN EFFECT FOR THIS AREA HAS BEEN CANCELED AND A WIND ADVISORY HAS NOW BEEN PUT INTO EFFECT INSTEAD FOR THE SOUTHEAST FLORIDA COAST FROM TODAY THROUGH AT LEAST WEDNESDAY. A WIND ADVISORY MEANS THAT WINDS OF 25 TO 40 MPH WITH HIGHER GUSTS ARE POSSIBLE ACROSS THE AREA. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND SECURE LOOSE OBJECTS AROUND THE HOME OUTDOORS. $$
000 WWUS72 KMFL 310254 NPWMFL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1054 PM EDT TUE OCT 30 2007 FLZ067-068-071>074-168-172>174-311200- /O.CON.KMFL.WI.Y.0004.000000T0000Z-071031T2200Z/ INLAND PALM BEACH-METRO PALM BEACH-INLAND BROWARD-METRO BROWARD- INLAND MIAMI DADE-METRO MIAMI DADE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- INCLUDING THE CITIES OF...PAHOKEE...SOUTH BAY...BELLE GLADE... WEST PALM BEACH...MICCOSUKEE INDIAN RESERVATION...COCONUT CREEK... FORT LAUDERDALE...HOLLYWOOD...PEMBROKE PINES...SHARK VALLEY... MIAMI...JUPITER...PALM BEACH...BOCA RATON...POMPANO BEACH... FORT LAUDERDALE BEACH...HOLLYWOOD BEACH...AVENTURA... MIAMI BEACH...CORAL GABLES...CUTLER BAY...HOMESTEAD... FLORIDA CITY...EVERGLADES NATIONAL PARK 1054 PM EDT TUE OCT 30 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT WEDNESDAY. TROPICAL STORM NOEL IS FORECAST TO MOVE ACROSS THE NORTHWEST BAHAMAS THURSDAY MORNING AND THEN MOVE NORTHEAST TOWARDS OPEN WATER LATE ON THURSDAY. DESPITE THE FACT THAT THE FORECAST TRACK MAINTAINS TROPICAL STORM FORCE WINDS WELL OFFSHORE THE SOUTHEAST FLORIDA COAST...THE COMBINATION OF NOEL WITH HIGH PRESSURE ACROSS THE SOUTHEAST UNITED STATES WILL RESULT IN STRONG PRESSURE GRADIENT THAT WILL RESULT IN WINDS OF 25 TO 35 MPH WITH GUSTS IN EXCESS OF 40 MPH POSSIBLE THROUGH AT LEAST WEDNESDAY EVENING. DESPITE THE PROXIMITY OF NOEL TO THE AREA WEDNESDAY NIGHT AND THURSDAY MORNING...THE PRESSURE GRADIENT ACROSS THE AREA COULD WEAKEN SOMEWHAT BY THEN AND THEREFORE THE WIND ADVISORY CONTINUES INTO EFFECT THROUGH WEDNESDAY EVENING ONLY AT THIS TIME. DEPENDING ON ANY POTENTIAL FUTURE CHANGES IN THE FORECAST TRACK OR INTENSITY OF NOEL...THERE IS STILL THE POSSIBILITY THAT THE ADVISORY COULD BE EXTENDED THROUGH WEDNESDAY NIGHT AND THURSDAY MORNING. SO RESIDENTS ACROSS THE AREA ARE ADVISED TO MONITOR LATEST STATEMENTS FOR UPDATES. A WIND ADVISORY MEANS THAT WINDS OF 25 TO 40 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS72 KMFL 310928 NPWMFL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 528 AM EDT WED OCT 31 2007 FLZ067-071-073-311030- /O.CAN.KMFL.WI.Y.0004.000000T0000Z-071031T2200Z/ INLAND PALM BEACH-INLAND BROWARD-INLAND MIAMI DADE- INCLUDING THE CITIES OF...PAHOKEE...SOUTH BAY...BELLE GLADE... MICCOSUKEE INDIAN RESERVATION...SHARK VALLEY 528 AM EDT WED OCT 31 2007 ...WIND ADVISORY IS CANCELLED... ALTHOUGH THE PRESSURE GRADIENT ACROSS THE AREA WILL REMAIN STRONG RESULTING IN WINDY CONDITIONS TODAY...WINDS ARE GENERALLY EXPECTED TO REMAIN IN THE 15 TO 25 MPH RANGE. THEREFORE...THE WIND ADVISORY HAS BEEN CANCELED. $$ FLZ068-072-074-168-172>174-312200- /O.CON.KMFL.WI.Y.0004.000000T0000Z-071031T2200Z/ METRO PALM BEACH-METRO BROWARD-METRO MIAMI DADE- COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- FAR SOUTH MIAMI DADE- INCLUDING THE CITIES OF...WEST PALM BEACH...COCONUT CREEK... FORT LAUDERDALE...HOLLYWOOD...PEMBROKE PINES...MIAMI...JUPITER... PALM BEACH...BOCA RATON...POMPANO BEACH...FORT LAUDERDALE BEACH... HOLLYWOOD BEACH...AVENTURA...MIAMI BEACH...CORAL GABLES... CUTLER BAY...HOMESTEAD...FLORIDA CITY...EVERGLADES NATIONAL PARK 528 AM EDT WED OCT 31 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. TROPICAL STORM NOEL IS FORECAST TO MOVE ACROSS THE NORTHWEST BAHAMAS THURSDAY MORNING AND THEN MOVE NORTHEAST TOWARDS OPEN WATER LATE ON THURSDAY. DESPITE THE FACT THAT THE FORECAST TRACK MAINTAINS TROPICAL STORM FORCE WINDS WELL OFFSHORE THE SOUTHEAST FLORIDA COAST...THE COMBINATION OF NOEL WITH HIGH PRESSURE ACROSS THE SOUTHEAST UNITED STATES WILL RESULT IN STRONG PRESSURE GRADIENT THAT WILL CONTINUE TO RESULT IN WINDS OF 25 TO 35 MPH WITH GUSTS IN EXCESS OF 40 MPH POSSIBLE THROUGH THE DAY TODAY. DESPITE THE PROXIMITY OF NOEL TO THE AREA WEDNESDAY NIGHT AND THURSDAY MORNING...THE PRESSURE GRADIENT ACROSS THE AREA SHOULD WEAKEN SOMEWHAT BY THEN AND THEREFORE THE WIND ADVISORY CONTINUES INTO EFFECT THROUGH THIS AFTERNOON ONLY AT THIS TIME. IF THE PRESSURE GRADIENT WEAKENS SLOWER THAN FORECAST...THE ADVISORY COULD BE EXTENDED INTO TONIGHT LATER TODAY. ALSO...ANY CHANGE IN THE FORECAST TRACK OR INTENSITY OF NOEL COULD PROMPT UPGRADING OR REPLACING THE ADVISORY WITH A TROPICAL STORM WARNING LATER TODAY OR TONIGHT SO RESIDENTS ACROSS THE AREA ARE ADVISED TO MONITOR LATEST STATEMENTS FOR UPDATES AND REMAIN ON THE ALERT. A WIND ADVISORY MEANS THAT WINDS OF 25 TO 40 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ PS
000 WWUS72 KMFL 312146 NPWMFL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 546 PM EDT WED OCT 31 2007 FLZ068-072-074-168-172>174-010600- /O.EXT.KMFL.WI.Y.0004.000000T0000Z-071101T1000Z/ METRO PALM BEACH-METRO BROWARD-METRO MIAMI DADE- COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- FAR SOUTH MIAMI DADE- INCLUDING THE CITIES OF...WEST PALM BEACH...COCONUT CREEK... FORT LAUDERDALE...HOLLYWOOD...PEMBROKE PINES...MIAMI...JUPITER... PALM BEACH...BOCA RATON...POMPANO BEACH...FORT LAUDERDALE BEACH... HOLLYWOOD BEACH...AVENTURA...MIAMI BEACH...CORAL GABLES... CUTLER BAY...HOMESTEAD...FLORIDA CITY...EVERGLADES NATIONAL PARK 546 PM EDT WED OCT 31 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE HAS EXTENDED THE WIND ADVISORY FOR METRO PALM BEACH, BROWARD AND MIAMI-DADE UNTIL 6 AM EDT THURSDAY. TROPICAL STORM NOEL IS FORECAST TO MOVE NORTH FROM THE NORTH COAST OF CUBA ACROSS THE NORTHWEST BAHAMAS DURING THE DAY THURSDAY AND THEN MOVE NORTHEAST TOWARDS THE OPEN WATERS OF THE ATLANTIC FRIDAY. THE DIFFERENCE IN PRESSURE BETWEEN TROPICAL STORM NOEL AND A HIGH PRESSURE SYSTEM OVER THE MID ATLANTIC STATES WILL CONTINUE THE STRONG WINDS FROM 25 TO 35 MPH WITH GUSTS IN EXCESS OF 40 MPH POSSIBLE TONIGHT ACROSS METRO SOUTHEAST FLORIDA ESPECIALLY WITH SQUALLS COMING ASHORE FROM THE ATLANTIC. DESPITE THE PROXIMITY OF NOEL TO THE AREA THURSDAY, THE PRESSURE GRADIENT ACROSS MAINLAND SOUTH FLORIDA IS STILL EXPECTED TO RELAX SOMEWHAT. HOWEVER, THE ADVANCING WIND FIELD ASSOCIATED WITH TROPICAL STORM NOEL IS EXPECTED TO PASS CLOSE TO THE SOUTHEAST FLORIDA COAST THURSDAY AND A TROPICAL STORM WATCH IS NOW IN EFFECT FOR THE IMMEDIATE COASTAL AREAS. IT IS POSSIBLE THAT WINDS WILL DIMINISH SOME LATE TONIGHT OR EARLY THURSDAY MORNING ONLY TO INCREASE AGAIN AS NOEL APPROACHES LATER ON THURSDAY. RESIDENTS OF MAINLAND SOUTH FLORIDA SHOULD CONTINUE TO FOLLOW CLOSELY THE PROGRESS OF TROPICAL STORM NOEL THROUGH THURSDAY. A WIND ADVISORY MEANS THAT WINDS OF 25 TO 40 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES. MOTORISTS SHOULD USE EXTRA CAUTION. $$
000 WWUS72 KMFL 010127 AAA NPWMFL URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 927 PM EDT WED OCT 31 2007 FLZ068-072-074-168-172>174-011000- /O.CON.KMFL.WI.Y.0004.000000T0000Z-071101T1000Z/ METRO PALM BEACH-METRO BROWARD-METRO MIAMI DADE- COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- FAR SOUTH MIAMI DADE- INCLUDING THE CITIES OF...WEST PALM BEACH...COCONUT CREEK... FORT LAUDERDALE...HOLLYWOOD...PEMBROKE PINES...MIAMI...JUPITER... PALM BEACH...BOCA RATON...POMPANO BEACH...FORT LAUDERDALE BEACH... HOLLYWOOD BEACH...AVENTURA...MIAMI BEACH...CORAL GABLES... CUTLER BAY...HOMESTEAD...FLORIDA CITY...EVERGLADES NATIONAL PARK 927 PM EDT WED OCT 31 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE HAS EXTENDED THE WIND ADVISORY FOR METRO PALM BEACH, BROWARD AND MIAMI-DADE UNTIL 6 AM EDT THURSDAY. TROPICAL STORM NOEL IS FORECAST TO MOVE NORTH FROM THE NORTH COAST OF CUBA ACROSS THE NORTHWEST BAHAMAS DURING THE DAY THURSDAY AND THEN MOVE NORTHEAST TOWARDS THE OPEN WATERS OF THE ATLANTIC FRIDAY. THE DIFFERENCE IN PRESSURE BETWEEN TROPICAL STORM NOEL AND A HIGH PRESSURE SYSTEM OVER THE MID ATLANTIC STATES WILL CONTINUE THE STRONG WINDS FROM 25 TO 35 MPH WITH GUSTS IN EXCESS OF 40 MPH POSSIBLE TONIGHT ACROSS METRO SOUTHEAST FLORIDA ESPECIALLY WITH SQUALLS COMING ASHORE FROM THE ATLANTIC. DESPITE THE PROXIMITY OF NOEL TO THE AREA THURSDAY... THE PRESSURE GRADIENT ACROSS MAINLAND SOUTH FLORIDA IS STILL EXPECTED TO RELAX SOMEWHAT. HOWEVER... THE ADVANCING WIND FIELD ASSOCIATED WITH TROPICAL STORM NOEL IS EXPECTED TO PASS CLOSE TO THE SOUTHEAST FLORIDA COAST THURSDAY AND A TROPICAL STORM WATCH REMAINS IN EFFECT FOR THE IMMEDIATE COASTAL AREAS. IT IS POSSIBLE THAT WINDS WILL DIMINISH SOME LATE TONIGHT OR EARLY THURSDAY MORNING ONLY TO INCREASE AGAIN AS NOEL APPROACHES LATER ON THURSDAY. RESIDENTS OF MAINLAND SOUTH FLORIDA SHOULD CONTINUE TO CLOSELY FOLLOW THE PROGRESS OF TROPICAL STORM NOEL THROUGH THURSDAY. A WIND ADVISORY MEANS THAT WINDS OF 25 TO 40 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. MOTORISTS SHOULD USE EXTRA CAUTION. $$
000 WWUS72 KMFL 011019 NPWMFL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 618 AM EDT THU NOV 1 2007 FLZ068-072-074-168-174-011830- /O.EXP.KMFL.WI.Y.0004.000000T0000Z-071101T1000Z/ /O.NEW.KMFL.WI.Y.0005.071101T1018Z-071101T2200Z/ METRO PALM BEACH-METRO BROWARD-METRO MIAMI DADE- COASTAL PALM BEACH-FAR SOUTH MIAMI DADE- INCLUDING THE CITIES OF...WEST PALM BEACH...COCONUT CREEK... FORT LAUDERDALE...HOLLYWOOD...PEMBROKE PINES...MIAMI...JUPITER... PALM BEACH...BOCA RATON...FLORIDA CITY...EVERGLADES NATIONAL PARK 618 AM EDT THU NOV 1 2007 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. THE WIND ADVISORY IS NO LONGER IN EFFECT. TROPICAL STORM NOEL IS FORECAST TO MOVE NORTH ACROSS THE NORTHWEST BAHAMAS DURING THE DAY TODAY AND THEN MOVE NORTHEAST TOWARDS THE OPEN WATERS OF THE ATLANTIC TONIGHT. WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ARE STILL POSSIBLE TODAY ACROSS THE AREA AND THEREFORE THE WIND ADVISORY HAS BEEN EXTENDED THROUGH THIS EVENING. $$ FLZ172-173-011130- /O.EXP.KMFL.WI.Y.0004.000000T0000Z-071101T1000Z/ COASTAL BROWARD-COASTAL MIAMI DADE- INCLUDING THE CITIES OF...POMPANO BEACH...FORT LAUDERDALE BEACH... HOLLYWOOD BEACH...AVENTURA...MIAMI BEACH...CORAL GABLES... CUTLER BAY...HOMESTEAD 618 AM EDT THU NOV 1 2007 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. IT HAS BEEN REPLACED WITH A TROPICAL STORM WARNING. $$
000 WWUS72 KMFL 011136 CCA NPWMFL URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MIAMI FL 736 AM EDT THU NOV 1 2007 FLZ068-072-074-168-174-011830- /O.EXP.KMFL.WI.Y.0004.000000T0000Z-071101T1000Z/ /O.COR.KMFL.WI.Y.0005.071101T1018Z-071101T2200Z/ METRO PALM BEACH-METRO BROWARD-METRO MIAMI DADE- COASTAL PALM BEACH-FAR SOUTH MIAMI DADE- INCLUDING THE CITIES OF...WEST PALM BEACH...COCONUT CREEK... FORT LAUDERDALE...HOLLYWOOD...PEMBROKE PINES...MIAMI...JUPITER... PALM BEACH...BOCA RATON...FLORIDA CITY...EVERGLADES NATIONAL PARK 736 AM EDT THU NOV 1 2007 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. TROPICAL STORM NOEL IS FORECAST TO MOVE NORTH ACROSS THE NORTHWEST BAHAMAS DURING THE DAY TODAY AND THEN MOVE NORTHEAST TOWARDS THE OPEN WATERS OF THE ATLANTIC TONIGHT. WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ARE STILL POSSIBLE TODAY ACROSS THE AREA AND THEREFORE THE WIND ADVISORY HAS BEEN EXTENDED THROUGH THIS EVENING. $$ FLZ172-173-011130- /O.EXP.KMFL.WI.Y.0004.000000T0000Z-071101T1000Z/ COASTAL BROWARD-COASTAL MIAMI DADE- INCLUDING THE CITIES OF...POMPANO BEACH...FORT LAUDERDALE BEACH... HOLLYWOOD BEACH...AVENTURA...MIAMI BEACH...CORAL GABLES... CUTLER BAY...HOMESTEAD 736 AM EDT THU NOV 1 2007 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. IT HAS BEEN REPLACED WITH A TROPICAL STORM WARNING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this wind advisory went out at Oct 29, 6:27 PM EDT, 11 hours 6 minutes earlier.
Area forecast discussion, Oct 29, 6:27 PM EDT, 11 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
627 PM EDT MON OCT 29 2007
.UPDATE...WE ISSUED A HIGH WIND ADVISORY FOR PALM
BEACH...BROWARD...AND MIAMI-DADE COUNTIES DUE TO THE LATEST FCST
TRACK FROM NHC. THE CURRENT FCST TRACK HAS T.S. NOEL MOVING CLOSER
AND ACROSS THE NW BAHAMAS. EVEN ON THIS TRACK...THERE IS A
POTENTIAL FOR HIGH SUSTAINED WINDS (40+ MPH WITH HIGHER GUSTS) OVER
THE EASTERN HALF OF THE AREA DUE TO A TIGHT PRESSURE GRADIENT
BETWEEN A STRONG SFC HIGH OVER THE MID ATLANTIC STATES AND T.S.
NOEL. /GREGORIA
&&
.PREV DISCUSSION... /ISSUED 424 PM EDT MON OCT 29 2007/
UPDATE...WE ISSUED A SMALL CRAFT ADVISORY TO INCLUDE ALL OF THE
LOCAL WATERS. LAKE OKEECHOBEE SENSORS ARE NOW SHOWING WINDS AROUND
20 KT...AND THESE WINDS ARE LIKELY OCCURRING ACROSS OUR NEAR SHORE
GULF WATERS AS WELL. /DG
DISCUSSION...
THE STALLED FRONTAL BOUNDARY CONTINUES ACROSS CENTRAL FLORIDA AND
ADJACENT GULF AND ATLANTIC WATERS....WITH CONSIDERABLE ASSOCIATED
CLOUDINESS. HOWEVER...SOUTH FLORIDA IS MORE DIRECTLY IMPACTED BY
THE SUBSIDENCE AHEAD OF TROPICAL STORM NOEL...WITH QUICKLY MOVING
CLOUDS AND LIGHT SHOWERS COMING OFF THE ATLANTIC WATERS. THIS
TREND WILL CONTINUE THROUGH TUESDAY...THEN CLOUDS...LOW LEVEL
MOISTURE AND ASSOCIATED PRECIP WELL AHEAD OF TROPICAL STORM NOEL
WILL START TO AFFECT SOUTH FLORIDA TUESDAY NIGHT INTO
WEDNESDAY...WITH NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS
FORECAST FOR THE EASTERN SECTIONS OF SOUTH FLORIDA BY WEDNESDAY
AFTERNOON. BUT OF COURSE THE WINDS ARE FORECAST TO BE NEAR 25
KNOTS OR HIGHER BY THEN AND ANY SHOWER ACTIVITY SHOULD BE BRIEF AND
QUICKLY MOVING.
THE OFFICIAL TRACK FOR TROPICAL STORM NOEL CONTINUES TO RECURVE
NORTHEAST IN THE CENTRAL BAHAMAS BY WEDNESDAY...WITH THE IMPACTS ON
SOUTH FLORIDA BEING MAINLY THE INCREASED LARGE AND LOCAL SCALE
PRESSURE GRADIENTS...WITH WINDS INCREASING TO THE 20 TO 25 KNOT
RANGE OVER THE LOCAL ATLANTIC WATERS BY TUESDAY AND POSSIBLY TO NEAR
30 KNOTS ON WEDNESDAY. OF COURSE THERE IS UNCERTAINTY IN THIS
SCENARIO...IT WILL LARGELY DEPEND ON THE COURSE OF TROPICAL STORM
NOEL.
AVIATION...
VFR CONDITIONS EXPECTED THROUGH THE NEXT 24 HOURS. STRONG NE FLOW
WILL STRENGTHEN WITH FREQUENT GUSTS ALONG THE E CST OVER 20KT
ESPECIALLY ON TUESDAY. WITH THIS STRONG NE FLOW, A SEA BREEZE WILL
NOT DEVELOP AT KAPF EITHER TODAY OR TUESDAY. QUICK PASSING SHRA ALSO
EXPECTED ALONG THE E CST TERMINALS WHICH MAY LOWER CIG/VSBY TO MVFR
BUT IT WOULD ONLY LAST A COUPLE OF MINUTES AND SO ONLY VCSH WILL BE
MENTIONED. WITH SUCH STRONG FLOW, TSRA ARE NOT EXPECTED TO IMPACT
ANY TERMINAL.
MARINE...
THE GUIDANCE CONTINUES TO SUGGEST THAT THE LOCAL PRESSURE GRADIENT
WILL INCREASE AS DISCUSSED ABOVE...WITH WINDS IN THE 20 TO 25 KNOT
RANGE ACROSS THE LOCAL ATLANTIC AND OFF SHORE GULF WATERS BY TONIGHT.
THUS THE SMALL CRAFT ADVISORY CONTINUES TO BE IN EFFECT. THE HIGH
SURF ADVISORY FOR PALM BEACH COUNTY ALSO REMAINS IN
EFFECT...ALTHOUGH THE LATEST MARINE GUIDANCE SUGGESTS THAT THE
SWELL DIRECTION ACROSS THE ATLANTIC WATERS TO OUR NORTH MAY HAVE A
DIRECTION MORE TO THE WEST SOUTHWEST...WHICH MAY HAVE LESS IMPACT
ON THE COASTAL WATERS EAST OF PALM BEACH. HOWEVER...THE WINDS
TONIGHT ARE FORECAST TO BE IN THE 20 TO 25 KNOT RANGE AND THIS
WILL INCREASE THE LOCAL SEAS ENOUGH TO WARRANT A COASTAL FLOOD
WATCH FOR PALM BEACH COUNTY...ESPECIALLY AT HIGH TIDE...BUT MAY BE
EXTENDED TO BROWARD LATER AS CONDITIONS WARRANT. BEACH CAMS THIS
MORNING AT HIGH TIDE INDICATED WATER REACHING THE DUNES AT JUPITER
INLET...WITH EVEN HIGHER SURF EXPECTED ON TUESDAY. LASTLY...LATEST
GUIDANCE INDICATES THAT WINDS MAY REACH NEAR 30 KNOTS IN THE OFF
SHORE ATLANTIC WATERS LATE TUESDAY INTO WEDNESDAY...WITH
ASSOCIATED FREQUENT WIND GUSTS IN EXCESS OF 35 KNOTS FOR PERHAPS A
12 HOUR PERIOD. THEREFORE...A GALE WARNING MAY BE REQUIRED LATE
TUESDAY. OF COURSE HAVE TO ALWAYS EMPHASIZE THE UNCERTAINTIES IN THE
FORECAST.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 79 84 80 84 / 40 40 50 60
FORT LAUDERDALE 79 86 80 85 / 30 30 50 60
MIAMI 77 86 79 85 / 30 30 50 60
NAPLES 71 88 72 87 / 20 40 30 40
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...HIGH WIND WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY EVENING
FOR FLZ067-FLZ068-FLZ071-FLZ072-FLZ073-FLZ074-FLZ168-FLZ172-
FLZ173-FLZ174.
HIGH SURF ADVISORY UNTIL 2 PM EDT WEDNESDAY FOR FLZ168.
COASTAL FLOOD WATCH FROM 6 AM EDT TUESDAY THROUGH WEDNESDAY
AFTERNOON FOR FLZ168.
AM...SMALL CRAFT ADVISORY UNTIL 6 PM EDT WEDNESDAY FOR AMZ630-AMZ650-
AMZ651-AMZ670-AMZ671.
SMALL CRAFT ADVISORY UNTIL 6 PM EDT WEDNESDAY FOR AMZ610.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM EDT WEDNESDAY FOR GMZ676.
SMALL CRAFT ADVISORY UNTIL 6 PM EDT WEDNESDAY FOR GMZ656-GMZ657.
&&Hazardous weather outlook, Oct 29, 8:20 PM EDT, 9 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 820 PM EDT MON OCT 29 2007 FLZ063-066>075-168-172>174-301000- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 820 PM EDT MON OCT 29 2007 ...HIGH WIND WATCH EAST HALF TUESDAY EVENING THROUGH WEDNESDAY EVENING... ...HIGH RISK OF RIP CURRENTS EAST COAST THROUGH WEDNESDAY... ...INCREASINGLY ROUGH WINDS AND SEAS LOCAL WATERS THROUGH MID WEEK... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT RIP CURRENTS: NORTHEAST TO EAST WINDS NEAR 20 MPH WILL RESULT IN A HIGH RISK OF RIP CURRENTS AT THE PALM BEACH, BROWARD AND MIAMI- DADE COUNTY BEACHES THROUGH TONIGHT. STRONG RIP CURRENTS HAVE BEEN REPORTED EACH OF THE PAST SEVERAL DAYS, AND CONDITIONS WILL REMAIN FAVORABLE FOR THEIR FORMATION TONIGHT. THUNDERSTORMS: THERE IS A SLIGHT RISK OF LIGHTNING ACROSS SOUTH FLORIDA THIS EVENING IF A FEW THUNDERSTORMS CAN DEVELOP. WAVES: OVER THE ATLANTIC WATERS, SEAS WILL BUILD TO 9 TO 11 FEET TONIGHT. THIS WILL CAUSE ROUGH MARINE CONDITIONS AS WELL AS HIGH SURF ALONG THE COAST, ESPECIALLY ALONG THE PALM BEACH COUNTY COAST. OVER THE GULF WATERS, SEAS WILL BUILD TO 7 FEET OVER THE OUTER WATERS TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TROPICAL STORM NOEL NEAR NORTHEASTERN CUBA IS FORECAST TO MOVE NORTHWEST AND PASS THROUGH THE SOUTHEASTERN AND WEST CENTRAL BAHAMAS TONIGHT THROUGH WEDNESDAY NIGHT. ALL PERSONS IN MAINLAND SOUTH FLORIDA ARE URGED TO FOLLOW THE PROGRESS OF NOEL THE NEXT FEW DAYS. REGARDLESS OF THE FUTURE TRACK AND STRENGTH OF NOEL, NORTHEAST WINDS ARE EXPECTED TO BECOME QUITE BRISK OVER MUCH OF SOUTH FLORIDA TUESDAY AND THROUGH AT LEAST WEDNESDAY AS A RESULT OF A STRONG PRESSURE GRADIENT BETWEEN NOEL AND HIGH PRESSURE OVER THE MID ATLANTIC STATES. THE STRONGEST WINDS WILL BE FELT OVER THE EASTERN HALF OF SOUTH FLORIDA, WHERE SUSTAINED WINDS OF AT LEAST 40 MPH WITH GUSTS OVER 50 MPH WILL BE POSSIBLE LATE TUESDAY THROUGH WEDNESDAY. A HIGH WIND WATCH HAS BEEN ISSUED FOR PALM BEACH, BROWARD, AND MIAMI-DADE COUNTIES FOR TUESDAY EVENING THROUGH WEDNESDAY EVENING AS A RESULT. THESE WINDS WILL PRODUCE VERY ROUGH SEAS AND HAZARDOUS CONDITIONS OVER THE COASTAL WATERS. IN ADDITION, HIGH SURF AND BEACH EROSION ARE LIKELY ALONG THE ENTIRE EAST COAST TUESDAY INTO WEDNESDAY. VERY STRONG RIP CURRENTS WILL ALSO BE LIKELY UNDER THESE CONDITIONS FOR THE NEXT SEVERAL DAYS. WINDS ARE EXPECTED TO GRADUALLY DECREASE THURSDAY INTO NEXT WEEKEND, WITH SEAS SLOWLY SUBSIDING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 8:53 PM EDT | Special Marine Warning | MFL | 67 min | |
| Oct 29, 10:04 PM EDT | Special Marine Warning | MFL | 116 min | |
| Oct 29, 11:52 PM EDT | Special Marine Warning | MFL | 53 min | |
| Oct 30, 6:04 AM EDT | Coastal Flood Watch | MFL | Broward, Miami-Dade | 23 hr |
| Oct 30, 6:04 AM EDT | Coastal Flood Warning | MFL | Palm Beach | 48 hr |
| Oct 30, 6:04 AM EDT | High Surf Advisory | MFL | Broward, Miami-Dade | 48 hr |
| Oct 30, 4:02 PM EDT | Special Marine Warning | MFL | 58 min | |
| Oct 30, 4:58 PM EDT | Special Marine Warning | MFL | 32 min | |
| Oct 30, 6:55 PM EDT | Special Marine Warning | MFL | 35 min | |
| Oct 30, 6:57 PM EDT | Special Weather Statement | MFL | Miami-Dade | 33 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.